Skip to Main content Skip to Navigation
Journal articles

Finiteness of entropy for the homogeneous Boltzmann equation with measure initial condition

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01138786
Contributor : Serena Benassù <>
Submitted on : Thursday, April 2, 2015 - 4:31:34 PM
Last modification on : Saturday, March 28, 2020 - 2:17:37 AM

Identifiers

  • HAL Id : hal-01138786, version 1

Citation

N. Fournier. Finiteness of entropy for the homogeneous Boltzmann equation with measure initial condition. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2015, 25 (2), pp.860-897. ⟨hal-01138786⟩

Share

Metrics

Record views

126